# SDR 96ZZZX4077

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40BA
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400046
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Part number: 5041182
- Condition: Cracked
- Location: Lt/Rt Strut
- Part time: 5,102 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE BEARING IN EACH GEAR WAS CRACKED.  INSPECTION PERFORMED PER CESSNA SB ME B88-7 AND AD 90-02-13.  ONE BEARING CRACKED IN ONE PLACE.  ONE BEARING CRACKED IN TWO PLACES.  LAST INSPECTION C/W 1,000 HOURS.
